EXISTENCE RESULTS FOR SOLUTIONS OF BVPS OF SECOND ORDER IMPULSIVE DIFFERENTIAL EQUATIONS ON A HALF LINE

TitleEXISTENCE RESULTS FOR SOLUTIONS OF BVPS OF SECOND ORDER IMPULSIVE DIFFERENTIAL EQUATIONS ON A HALF LINE
Publication TypeJournal Article
Year of Publication2009
AuthorsLIU YUJI
JournalDynamic Systems and Applications
Volume18
Start Page393
Pagination13
Date Published2009
ISSN1056-2176
AMS Subject Classification34B10, 34B15, 34B37
Abstract

This paper deals with a class of boundary value problems of the second order impulsive differential equations on a half line. Sufficient conditions are established for the existence of at least one solution of these problems. Our method is based upon the fixed point theorem in Banach spaces. An Example is presented to illustrate the efficiency of the obtained results.

PDFhttps://acadsol.eu/dsa/articles/18/28-DSA-158.pdf
Refereed DesignationRefereed